# SDR SWAA2015110345700

- Difficulty date: September 22, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Support
- Part number: 111A610112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM VERTICAL WEB, CRACKED AT BS 727B, RBL 24.75.  REPAIRED WEB IAW ER & EA.
